# SDR IPXA2018062090849

- Difficulty date: June 6, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 28,039 hours, 18,680 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 143N54573
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR PANEL 232XBF WAS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
